Jump to content

Took 5 mg valium! Did i screw up?


[So...]

Recommended Posts

Hi!

 

Had a panic attack/high anxiety that lastet for hours two weeks ago, and ended up taking 5 mg valium to calm down. I suspect it was caused by an increase in my akathisia together with tight burning chest and air-hunger.

 

Now two weeks later my restlessness has increased and my mind is more blank and restless, and i have a bout of insomnia. I have this tingling, itchy feeling in all of my body and inside my head that i just cant deal with and caused panic. I also experience worse anhedonia and depresjon, and more disconnected from my body. Its quite bad and with the dysphoria and acute hopelessness, i am getting quite dejected.

 

It all came on quite suddenly, could it be from the valium i took? I also had some ginger ice-tea, could it be that i reacted to the ginger?

 

I quit benzo i october -21, and have tales zopiclone internittent for sleep after that, plus i am in the middle of Remeron withdrawal, where i took the last pill mid january of this year.

Could the valium have worsened the Remeron-withdrawal.

 

Edit:  content.

 

 

Link to comment
Share on other sites

Members report on an occasion that they've taken a benzo after they've tapered off and most of they don't have any long-term problems because of it.  I got rid of all the benzos in my possession, though, because I didn't want to cave to the temptation so you might want to consider doing that.

 

Do take care Sofa00 and let us know how you are doing.

 

Kate08

Link to comment
Share on other sites

Members report on an occasion that they've taken a benzo after they've tapered off and most of they don't have any long-term problems because of it.  I got rid of all the benzos in my possession, though, because I didn't want to cave to the temptation so you might want to consider doing that.

 

Do take care Sofa00 and let us know how you are doing.

 

Hi, since i took the valium my akathisa has become really bad. I dont know what to do know. Afraid i have done some real damage. I am just so tired, but i cant sit still and i dont know what to do. Just really scared.

 

Is it likely that this will pass? Or did i screw myself over? Is there anything to be done about the akathisia.

Link to comment
Share on other sites

Give things some time and it will be okay.  The anxiety you are having over this probably isn't helping.  I tried to burn off the restless/anxious energy by walking and cleaning closets and drawers, etc. which really helped.
Link to comment
Share on other sites

Give things some time and it will be okay.  The anxiety you are having over this probably isn't helping.  I tried to burn off the restless/anxious energy by walking and cleaning closets and drawers, etc. which really helped.

 

I took a valium two weeks ago also. Do you think that migh have caused a worswning of symptoms two weeks later? Or is that unlikely? It was 5 mg of valium. I have also taken zopiclone to sleep because my insomnia has been so bad. Just afraid i am screwing things up for myself doing what my parents and doctors think is best.

Link to comment
Share on other sites

After doing a lot of reading here, I believe that healing happens best when we avoid all benzos, sleep drugs, and alcohol after we taper off.  Sofa00, I can't say what is right for you but for me, I had to get rid of all the benzos in my possession so that I would not save to temptation on a sleepless night or anxiety on random some bad day.  I have no regrets about doing that but it has meant that I have to learn new ways of coping.
Link to comment
Share on other sites

I have taken 10mg of valium atleast two since quitting. I felt some anxiety the days after, but nothing special, but then again I had no symptoms at all before that. I took it because of some dental work that had to be done.

 

The 5mg could have had that effect, but you, youself can also be the cause. Stressing yourself, thinking you screwed up.

Link to comment
Share on other sites

[fb...]
just curious valium doesnt have anything to do with pain. why would you take it for a dentist visit?? they offer gas and lidocane.
Link to comment
Share on other sites

just curious valium doesnt have anything to do with pain. why would you take it for a dentist visit?? they offer gas and lidocane.

 

Benzos can be given for anxiety related to dental or medical procedures.

Link to comment
Share on other sites

[fb...]
seems like a very serious life threatning last resort to me. as medical professionals wont study the longterm effects for re instating even once. we still dont know the damage of doing so.
Link to comment
Share on other sites

[fb...]

maybe its bc i jumped off 0.5 mg of clonazepam (10mg valium) after taking it daily for 4 years and felt like i was being burned alive worst pain and symptoms imaginable which mentally would keep me from ever taking another one again. i would not take millions of dollars to go through that again. no matter what a doctor says. (bc they are just reading a brochure and no doctors even getting medical training for benzos)

 

Link to comment
Share on other sites

just curious valium doesnt have anything to do with pain. why would you take it for a dentist visit?? they offer gas and lidocane.

 

Gas effects the GABBA somehow and I don't want to use something I never tried before in such a stressfull situation. I got a strong dentist phobia (in lack of better words) so when she tried to drill the first time I could feel the pain. After 3 extra shots of local anesthesia, I could still feel the pain. I was so stressed out that the anesthesia would not work, so I had to take valium. It worked very well.

Link to comment
Share on other sites

×
×
  • Create New...